# SDR IPXA10563454

- Difficulty date: October 6, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1100 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, SCREW STRIKE ON FRAME CAP AT BS 1100 BETWEEN STR 15L AND 16L.    REPAIRED FRAME CAP IAW EO B757-5310-40266-A ATS ER 10-05118.
